# SDR USAA2014082200010

- Difficulty date: August 21, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N107US
- Make and model: Airbus A320-214
- Aircraft serial: 1052
- Aircraft time: 46,220 hours, 21,158 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30665405
- Part serial: A6628
- Condition: Defective
- Location: R2 Door
- Part time: 42,336 hours, 20,574 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK R2 DOOR SLIDE ASSEMBLY UNRAVELED DURING REMOVAL.  REPLACED R2 DOOR SLIDE RAFT IAW AMM TASK 25-62-44 PB 401.
